MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF

HALYARD - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 22-jun-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 750 ml, flow rate: unknown, procedure: gastric bypass procedure, cathplace: two both near the tranverse abdominal plane, date of procedure: (b)(6) 2018.It was reported the surgeon was performing rounds on the patient when she noticed that the pump "seemed smaller than usual." the pump was in an on-q carrying bag and was on the bed next to the patient during infusion.There was no patient reported injury.It was unknown if the patient added external pressure to the pump or if the patient was using any warming devices.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0202881274, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One sample device was received.The pump was received empty and used.The pump was refilled with 0.9% of saline using the repeater pump to the nominal value of 600ml.Infusion verification was performed on all the functional select-a-flow (saf) flow rates and it flowed.The investigation summary concluded that fast flow was not observed for the pump.During the flow accuracy test, the pump was within specifications.During pressure pot testing, the saf was also within specification.All information reasonably known as of 04-oct-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7636183
Report Number2026095-2018-00067
Device Sequence Number19403547
Product Code MEB
UDI-Device Identifier30680651134777
UDI-Public30680651134777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCB6007
Device Catalogue Number101347700
Device Lot Number0202881274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date10/04/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2 % ROPIVACAINE